Men's Health Community
patch of skin on right outer side of calf becomes hot some eight to ten...
About This Community:

This patient support community is for discussions relating to men's health, cancer, circumcision, erectile dysfunction (ED), hair loss, impotence, infertility, parenting, penis disorders, prostate, relationships, STD's, testicular disorders, and vasectomy.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

patch of skin on right outer side of calf becomes hot some eight to ten times a day

I am a woman of 40 years of age.  I have been having this problem for some two years now. Outer side of right calf somewhere just below the knee becomes hot for a couple of seconds and then the heat sensation dies out softly.  the patch is of the size of a palm.  Before I read this site, I thought it was because of some spiritual reasons... something wierd ... like as if I was the chose one by God because of this unique kind of experience was coming to me... For two years I did not speak a word about it to any one because I thought this thing might increase and one day finally take me to the stage of 'kundalini' experience, which is like the ultimate experience of God which a person on spiritual path can have....  The size of the patch did not increase..it remained a small blot like that of size of a palm... this set me worrying.  Of late this has started happening for more number of times a day....
I read views on your site today and learnt that many people experience this.  My problem could be of continous sitting at a place for 8 or so hours; onset of menopause; bodily requirement of taking in multivitamins, etc.  

Any way thankyou so much for giving me an apt reply to my query.
Related Discussions
1 Comment
Blank
Avatar_m_tn
When I use to take some multivitamins everything was fine at first but after a month or so I would start getting a throbbing sensation inside my inner thighs. It felt like I had some sort of cancer running thru my thighs but I was only 33 years old.

Anyway, I decided to leave the multi vitamins alone and/or any supplements I bought from a nutrition store alone. For surely, as a couple weeks went by the throbbing in my inner thighs stopped.

I suggest you refrain from taking those multivitamins or supplements for a good month to see if the burning sensaiton in your right calf starts to go away completely.
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Men's Health Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top Men's Health Answerers
Avatar_n_tn
Blank
solace21
1622896_tn?1418684976
Blank
bobdylan1958
Outside London, United Kingdom
139792_tn?1299416777
Blank
Dalubaba
Indore, India
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_m_tn
Blank
PMDER1
San francisco, CA